# SDR REXA2013080601561

- Difficulty date: August 6, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N8533D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7533
- Aircraft time: 26,522 hours, 23,327 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: No Test
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/O SIDE OXYGEN MASK WILL NOT TEST.  STOWED F/O OXYGEN MASK.  OPS CHECKED GOOD IAW AMM 35-11-12.  OK FOR SERVICE.
